On solutions of a fourth-order Lidstone boundary value problem at resonance

Volume 95 / 2009

Mariusz Jurkiewicz Annales Polonici Mathematici 95 (2009), 1-16 MSC: Primary 34B15; Secondary 35P30. DOI: 10.4064/ap95-1-1

Abstract

We consider a Lidstone boundary value problem in $\mathbb{R}^{k}$ at resonance. We prove the existence of a solution under the assumption that the nonlinear part is a Carathéodory map and conditions similar to those of Landesman–Lazer are satisfied.

Authors

  • Mariusz JurkiewiczFaculty of Mathematics and Computer Science
    University of /Lódź
    Banacha 22
    90-238 /Lódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image